Is Giffen behaviour compatible with the axioms of consumer theory?

Moffatt, P. G. (2002) Is Giffen behaviour compatible with the axioms of consumer theory? Journal of Mathematical Economics, 37 (4). pp. 259-267. ISSN 0304-4068

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences
Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 01 Jul 2002
Last Modified: 06 Nov 2018 15:39
URI: https://ueaeprints.uea.ac.uk/id/eprint/16675
DOI: 10.1016/S0304-4068(02)00033-2

Actions (login required)

View Item